Alert archive / Alabama / Severe Thunderstorm Warnings in 2000

Severe Thunderstorm Warning 376, NWS Birmingham, AL

July 30, 2000Bullock County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 30, 2000, 2:31 PM CDT for Bullock County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 30, 2000, 2:31 PM CDT (19:31 UTC)
Expired
Jul 30, 2000, 3:00 PM CDT
In force
29 min
Issued by
NWS Birmingham, AL
Area
Whole counties

County Bullock County, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 301931
SVRBHM
ALC011-302000-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
231 PM CDT SUN JUL 30 2000

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A...

* SEVERE THUNDERSTORM WARNING FOR...
  BULLOCK COUNTY IN ALABAMA...

* UNTIL 300 PM CDT.

* AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES SOUTHWEST OF UNION SPRINGS...MOVING
  NORTH AT 25 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...UNION
  SPRINGS.

STRONG DAMAGING WIND...LARGE HAIL...AND VERY HEAVY RAIN ARE LIKELY
WITH THIS STORM. TAKE COVER IN A STURDY SHELTER UNTIL THE STORM
PASSES.

NNNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 11:39 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 30, 11:39 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM, AL
1139 AM CDT SUN JUL 30 2000

HAVE HAD A QUICK LOOK AT THE NEW ETA...WHICH WAS CREATED WITHOUT
BENEFIT OF UPPER AIR DATA FROM BHM OR ATL...AND DON'T SEE ANYTHING
THAT LOOKS OUT OF LINE WITH THE CURRENT FORECAST.  NO UPDATE
PLANNED NOW BUT WILL MONITOR TSTM DEVELOPMENT OVER THE NEXT COUPLE OF
HOURS.

.BHM...NONE.

07

In the hours before

Special weather statement, Jul 30, 1:20 PM CDT, 1 hour 11 minutes before
ALZ001>038-040>050-302200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CDT SUN JUL 30 2000

HAZARDOUS WEATHER OUTLOOK FOR NORTHERN AND CENTRAL ALABAMA.

A MOIST UNSTABLE AIRMASS...COUPLED WITH A TROUGH OVER THE SOUTH...
WILL ALLOW SCATTERED TO NUMEROUS THUNDERSTORMS TO AGAIN DEVELOP.  THE
STORMS SHOULD REACH THEIR PEAK INTENSITY AND COVERAGE DURING THE MID
TO LATE AFTERNOON...THEN DIMINISH THROUGH THE EVENING.  WHILE NO
ORGANIZED SEVERE WEATHER IS EXPECTED...A FEW STORMS THIS AFTERNOON
MAY PRODUCE SOME STRONG WIND GUSTS IN EXCESS OF 40 MPH...WITH
ISOLATED RAINFALL AMOUNTS OF UP TO...OR IN EXCESS OF...2 INCHES.
STANDING WATER ON ROADWAYS...AND FLOOWDING OF LOW LYING AREAS...WILL
BE POSSIBLE IN SOME AREAS.

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED.

A FIRE ALERT CONTINUES FOR ALL OF NORTH AND CENTRAL ALABAMA.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 5:16 PM CDTSevere Thunderstorm WarningBMXMadison29 min
Jul 30, 5:48 PM CDTSevere Thunderstorm WarningBMXJackson27 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2000Every severe thunderstorm warning in 2000

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.